Is it safe to take prednisolone eye drops with zoloft? Will prednisolone drops cause headache?
User rating for this question
I was put on Prednisolone AC 1% eye drops for inflammation. I have a couple questions for you: 1. Is this safe to take with Zoloft 50 mg. 2. Could these drops potentially cause a headache? After my first administration I got a headache about 5 minutes after the drops were instilled...Or is this unrelated? Thanks.
Posted Tue, 24 Dec 2013 in Headache and Migraines
Answered by Dr. Dadapeer K 2 hours later
Brief Answer: Prednisolone eye drops will not cause headache. Detailed Answer: Hello, Welcome to Health Care Magic I reviewed the history quoted by you. Coming to your first question, Is this safe to take with Zoloft 50 mg? Zoloft is Sertarline, an antidepressant drug commonly used in the treatment of anxiety, depression, vascular headaches... Zoloft is usually started in the dosage of 50 mg and it can be taken up to 200 mg. Please do inform me that for what indication the tablet was prescribed to you. Coming to second question, Does Prednisolone acetate eye drops cause head ache? Prednisolone eye drops is a steroid eye drops used to treat inflammatory condiitons of eye like scleritis, keratitis, uveitis... It is not known to cause headache because of its instillation. However headache can be caused by the ocular inflammatory diseases like scleritis, keratitis, uveitis..., for treatment of these conditions Prednisolone eye drops. Hope I have answered your query. Thank you
Follow-up: Is it safe to take prednisolone eye drops with zoloft? Will prednisolone drops cause headache? 13 hours later
Answered by Dr. Dadapeer K 57 minutes later
Brief Answer: There is no drug interaction. Detailed Answer: Hello, Thank you for the follow up query. There is no drug interaction between prednisolone eye drops with Zoloft and Gabapentin. However drug interactions are known between Zoloft and Gabapentin. The use of both the drugs together is known to cause drowsiness and lack of concentration in few individuals. If you are experiencing any of these symptoms then you should avoid activities which require concentration and alertness like driving. If the symptoms are very worse then you need to consult your doctor for alternative drugs. Hope I have answered your query. Thank you